Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on the minimum property


Author: Itai Shafrir
Journal: Proc. Amer. Math. Soc. 102 (1988), 490-492
MSC: Primary 47H06; Secondary 46B10
DOI: https://doi.org/10.1090/S0002-9939-1988-0928966-6
MathSciNet review: 928966
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that a Banach space $ E$ has a strictly convex dual if and only if for every accretive operator $ A \subset E \times E$ that satisfies the range condition at infinity, $ {\text{cl}}(R(A))$ has the minimum property.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H06, 46B10

Retrieve articles in all journals with MSC: 47H06, 46B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0928966-6
Article copyright: © Copyright 1988 American Mathematical Society